# SDR COEA2013111411923

- Difficulty date: October 7, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 30,905 hours, 38,940 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT RT SERVICE DOOR FWD PAN CORRODED.  REPAIRED IAW SRAS DT/S-5781/13.
